# SDR 96FDEA00698

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0486 AND 034, CORROSION (C53-224-01) ON LONGITUDINAL BEAM AND BARE METAL AROUND NUT CLIP HOLES LOWER SURFACE BS 780 TO 848 LBL 25.
